75.2K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Anastrozole and constipation ?

3 REPLIES 3

Re: Anastrozole and constipation ?

Hi Jo1,

I take all my tablets in the morning just so i won't forget any. But i did wonder about taking some in the evening and then sleeping them away! Does it help a lot?

I have also started eating more salad especially in this nice weather it tastes better outside on a sunny day!

I try and walk a bit more when i don't ache from head to toe - after awhile in the morning everything eases up!

I have not thought to ring the BCC helpline before - something in my head sometimes stops me ringing the GP/hospital because i keep talking myself out of it saying don't be silly they are busy and will just tell you not to worry!

I do tend to keep a lot inside and try to solve it myself - i hate bothering friends/family all the time they have their own lives to be getting on with - i sometimes wonder if they think that  now all the nasty treatment is done with (ops, chemo, rads) and i am on tablets for 5 years that i am able to stand on my own 2 feet and get on with normal life (but my Onco told me that our normal is not the normal wehad before all this).

My head spins every day with too many thoughts about too many things (some cancer related and some not!!). Cheers, Michele x

Re: Anastrozole and constipation ?

Hello ellies,

 

So sorry to hear about that. I haven't had that but have only been on it for about 5 weeks. I had read about stomach problems, so I take it in the evenings just before I go to bed with a snack, as I know that can help with other things that affect the stomach etc badly.

 

Maybe have extra green veg and salad, which is what I do if ever have constipation and maybe even more walking. But do have a chat with your GP to ease your mind, even by telephone initially, as they are often more quickly available. Another option would be to phone the BCC helpline - really helpful when I rang them.

 

Take care, Jo x

Re: Anastrozole and constipation ?

Hello Ellies, I started anastrozole back in September 2013 and ever since then have had numerous side effects , some of which i am having checks for. but what you mention i have noticed also especially this past week or so, but instead of constipation i have had frequent loose bowel movements. But i have also noticed, worse last night and this morning is the bloating (it feels like i have swallowed a balloon!!) and painful uncomfortableness on the lower right side. All sorts went through my mind (not helped by suggestions by my hubby about Appendicitis/Gallbladder!) but i have decided that if there is no relief by the end of the week i will see my GP (i try hard not to go unless i have to!) I have spent too much time sat in a doctor's/specialist offices this past year or so!

I take Andrews Salts sometimes which seem to settle my tummy a lot and chew mints, but if it doesn't settle down properly i guess i will have to see someone. The only time i ever got really constipated was during chemo and that was agony! i also try and walk to our local shops every other day or more just to please my inner voice that i have done some little bit of exercise!!!!  Cheers, Michele x

Anastrozole and constipation ?

Hi Ladies, i have started taking Anastrozole last Tuesday and i have had a painful stomach ,especially very low down on my right hand side which seems to get very bloated,also i feel nauseous an hour or so after taking it.The worse thing though is that i am very constipated ,it seems that my bowel has got very lazy, i take Magrogol every day i also have been using glycerine suppositories ,non of which seem to work ( sorry to talk about such an embarrasing subject).I eat a healthy diet and walk every day ,i am at my wits end ,it doesn't mention constipation in the leaflet that comes in the box.Has anyone else had this problem or could give me any info about this please.Love Ellies x